# SDR ABXA9600100

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168502
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT WING FORWARD MOVEABLE VANE DELAMINATED.  REPLACED VANE IAW DC-9 MM 27-51-02.
